# SDR SWAA2021060236516

- Difficulty date: April 7, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VAPOR BARRIER CRACKED STA.663.75; RBL 30'; WL 170 / REPAIRED DAMAGE AQREA AT REAR SPAR VAPOR BARRIER AS PER BOEING 737 SRM 51-70-04-2R-10 REPAIR 10 MATERIAL USED HCS2410-030 P/O 1150387 PWS EY3804AB P/O 1675204.
